# SDR CA051222007

- Difficulty date: December 20, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 4,486 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Resistor
- Part number: 2K40D10
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESISTOR R145 FOR FLUORESCENT LIGHT CIRCUIT FOUND SHOWING SIGNS OF OVERHEATING WHILE CARRYING OUT COMPANY CAMPAIGN 681-33-21-018.  SYSTEM DISABLED AND DEFFERED.
